ok here it goes.....
Mom as in the hospital with an acute attach of gout in both legs ankles and feet... that was treated - all is well there, they did a TSH test and noticed it was at 11.2 indicating hypothyrodism...she had no stmtopms prior to this, she was very active..... the hospital administered .25mcg's of synthroid and was rold to continut this and follow up with a doctor we had no history with... about 2 days after discharge and the cintinued use of the synthroid, she bacame exteeemly week and exhausted, to the point she can barely sit up long enough to eat took her to the ER-that doctor said discontinue Synthroid, so we did 2 dasy later went to her doctor , she said re-start synthroid, so we did , then TSH came back at 5- NORMAL...so we have no discontinued the synthroid..
can giveing her synthroid - with a normal thyrod function - cause long term effects?
Has anyone ever heard of extreem exhaustion due to synthroid...?
Can the starting and stoping of the synthroid produce these effects?
How long will this take before she becaome active again and not bed ridden?
I'm stummped and so is her doctor..